# SDR CALA2020110601248

- Difficulty date: November 6, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 83,425 hours, 32,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 57-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN FR 57-58 AT STR 37L HAS PREVIOUS DENT REPAIRED WITH INSTALLATION OF FASTENER THAT IS OUT OF LIMITS, IAW A320 SRM 53-00-11-283-005.   SKIN REQUIRES REPAIR (SUPPORT TASK).  GENERATED BY V061619 AT HAECO LCQ, PER NR 9292324.  REPAIR ACCOMPLISHED LT FUSELAGE EXTERIOR SKIN BETWEEN FR 57-58 A T STR 37L, IAW SRM 53-00-11-300-042.  THIS REPAIR IS CATEGORY B WITH DEFINED INSPECTION INTERVALS, IAW SRI 53-00-11-205-052.  INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT FC 21 200/FH 42400 WHICHEVER IS ACHIEVED FIRST.   SUBSEQUENT INSPECTION AT INTERVALS OF FC 2200/FH 4400 WHICHEVER IS ACHIEVED FIRST, FIGURE 004.  CURRENT FC: 32218, FH: 83424:41.  INSPECTION METHODS HFEC AND ULTRASOUND, IAW SRI 53-00-11-205-052.  OK TO CARRY REPAIR OF DENT FOR 21200 FLIGHT CYCLES OR 42400 FLIGHT HOURS WHICHEVER IS ACHIEVED FIRST FROM TIME OF REPAIR WITH RECHECKS TO BE ACCOMPLISHED EVERY 2200 CYCLES OR 4400 FLIGHT HOURS THEREAFTER TOMC-APPROVAL FROM SC1ELBYC COMMENT.  QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
